BibTeX record journals/acta/MorrisT07

download as .bib file

@article{DBLP:journals/acta/MorrisT07,
  author    = {Joseph M. Morris and
               Malcolm Tyrrell},
  title     = {Dual unbounded nondeterminacy, recursion, and fixpoints},
  journal   = {Acta Informatica},
  volume    = {44},
  number    = {5},
  pages     = {323--344},
  year      = {2007},
  url       = {https://doi.org/10.1007/s00236-007-0049-9},
  doi       = {10.1007/s00236-007-0049-9},
  timestamp = {Sun, 21 Jun 2020 17:37:58 +0200},
  biburl    = {https://dblp.org/rec/journals/acta/MorrisT07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics